Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 278, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 18, 2012, 5:09 PM CDT for Cheatham County, Dickson County, Montgomery County, Tennessee. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2012, 5:09 PM CDT (22:09 UTC)
- Expired
- Jul 18, 2012, 5:45 PM CDT
- In force
- 36 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Cheatham County, TN, Dickson County, TN, Montgomery County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 5:43 PM CDT | TSTM WND DMG | 8 Nne Charlotte, TN | DICKSON S. O. REPORTS A LARGE TREE BLOWN DOWN ON ROCK SPRINGS ROAD IN NORTH DICKSON COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.2 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2917 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 858 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
966 WUUS54 KOHX 182209 SVROHX TNC021-043-125-182245- /O.NEW.KOHX.SV.W.0278.120718T2209Z-120718T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 509 PM CDT WED JUL 18 2012 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN DICKSON COUNTY IN MIDDLE TENNESSEE... WEST CENTRAL CHEATHAM COUNTY IN MIDDLE TENNESSEE... SOUTH CENTRAL MONTGOMERY COUNTY IN MIDDLE TENNESSEE... * UNTIL 545 PM CDT * AT 505 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THE STORM WAS NEAR SLAYDEN...MOVING SOUTH AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... SLAYDEN... VANLEER... CHARLOTTE... PRECAUTIONARY/PREPAREDNESS ACTIONS... VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE THUNDERSTORM. MOVE INDOORS IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3615 8716 3613 8749 3639 8747 3642 8722 TIME...MOT...LOC 2210Z 351DEG 16KT 3637 8734 $$ FORECASTER: ROSE
2 follow-up statements
143 WWUS54 KOHX 182222 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 522 PM CDT WED JUL 18 2012 TNC021-043-125-182245- /O.CON.KOHX.SV.W.0278.000000T0000Z-120718T2245Z/ DICKSON TN-CHEATHAM TN-MONTGOMERY TN- 522 PM CDT WED JUL 18 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL MONTGOMERY...WEST CENTRAL CHEATHAM AND NORTHERN DICKSON COUNTIES UNTIL 545 PM CDT... AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 15 MILES WEST OF ASHLAND CITY...MOVING SOUTH AT 20 MPH. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN DICKSON...SOUTH CENTRAL MONTGOMERY AND WEST CENTRAL CHEATHAM COUNTIES...INCLUDING CHARLOTTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3615 8716 3613 8749 3639 8747 3642 8722 TIME...MOT...LOC 2222Z 351DEG 16KT 3632 8733 $$ ROSE
957
WWUS54 KOHX 182233
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
533 PM CDT WED JUL 18 2012
TNC021-182243-
/O.CAN.KOHX.SV.W.0278.000000T0000Z-120718T2245Z/
CHEATHAM TN-
533 PM CDT WED JUL 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CHEATHAM COUNTY
IS CANCELED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3634 8728 3632 8728 3633 8723 3632 8721
3615 8717 3613 8742 3635 8745 3637 8725
TIME...MOT...LOC 2233Z 351DEG 16KT 3627 8732
$$
TNC043-125-182245-
/O.CON.KOHX.SV.W.0278.000000T0000Z-120718T2245Z/
DICKSON TN-MONTGOMERY TN-
533 PM CDT WED JUL 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
MONTGOMERY AND NORTHEASTERN DICKSON COUNTIES UNTIL 545 PM CDT...
AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 14
MILES NORTHWEST OF WHITE BLUFF...OR 15 MILES NORTH OF DICKSON...
MOVING SOUTH AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
CHARLOTTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3634 8728 3632 8728 3633 8723 3632 8721
3615 8717 3613 8742 3635 8745 3637 8725
TIME...MOT...LOC 2233Z 351DEG 16KT 3627 8732
$$
ROSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:25 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jul 18, 3:25 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 325 PM CDT WED JUL 18 2012 .DISCUSSION... ...AMPLE CHANCES FOR RAINFALL THROUGH THE NEXT 48 HOURS... CURRENT SETUP ACROSS THE U.S. INCLUDES RIDGING OVER THE PLAINS AND MID-MS VALLEY REGION...WITH TROUGHING OFF THE PAC COAST AND OVER THE NEW ENGLAND STATES. MOST OF MIDDLE TN IS CAUGHT IN BETWEEN IN AN ACTIVE N-NW FLOW PATTERN. A COUPLE OF DISTURBANCES MOVING SOUTHEAST ACROSS THE GREAT LAKES/OHIO VALLEY WILL ROTATE AROUND THE RIDGE AND PRODUCE SCATTERED CONVECTION MAINLY OVER THE PLATEAU TODAY. GIVEN CURRENT RADAR TRENDS...BUMPED THIS UP TO NUMEROUS/LIKELY OVER THE PLATEAU AND EAST OF 65 NEAR THE AL BORDER...WITH SCATTERED CONVECTION ELSEWHERE THROUGH THE REST OF THE AFTERNOON. THE THREAT OF STRONG TO ISOLATED SEVERE STORMS WILL CONTINUE THROUGH THE AFTERNOON HOURS UNTIL SUNSET AND CONDITIONS STABILIZE. WILL TAPER OFF POPS TO SLIGHT TO LOW CHC POPS FROM WEST TO EAST THROUGH MIDNIGHT WITH ISOLATED CELLS POSSIBLE THEREAFTER. A FRONTAL BOUNDARY AND UPPER-LEVEL DISTURBANCE OVER THE UPPER MIDWEST WILL DIVE SOUTHEAST AND APPROACH MIDDLE TN BY LATE FRIDAY. AHEAD OF THESE FEATURES...PRECIPITATION CHANCES WILL INCREASE AND SHOWERS/STORMS WILL BECOME MORE WIDESPREAD AND MORE ORGANIZED. STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE FOR THURSDAY...ESPECIALLY FURTHER NORTH NEAREST THE APPROACHING FRONT (NORTH OF I-40). WITH PWATS OVER TWO INCHES PROGGED...HEAVY RAIN WILL OCCUR AND LOCALIZED FLOODING ISSUES MAY ARISE. WET MICROBURSTS AND PERHAPS SOME HAIL WILL BE POSSIBLE AS WELL. TRIMMED BACK HIGHS A BIT TOMORROW...AND ESPECIALLY ON FRIDAY WITH THE FRONTAL PASSAGE EXPECTED. MANY LOCATIONS WILL STRUGGLE TO REACH 90 DEGREES FRIDAY AFTERNOON. HAVE POPS INCREASING TO LIKELY TOMORROW AND FRIDAY...WITH CHANCES DECREASING NORTH TO SOUTH BEHIND THE FRONT LATE FRIDAY NIGHT. THE BEST CHANCES FOR HEAVY RAINFALL WILL BE THURSDAY EVENING AND AGAIN FRIDAY...WHERE WIDESPREAD RAINFALL AMOUNTS COULD RANGE FROM 1-2 INCHES WITH LOCALLY HIGHER AMOUNTS OF 3 OR MORE INCHES POSSIBLE. MUCH DRIER AIR WILL FILTER INTO THE REGION BEHIND THE MAIN UPPER TROUGH/SURFACE BOUNDARY THAT TRIES TO PUSH SOUTH BY SATURDAY MORNING. WILL HOLD ONTO SLIGHT-LOW CHC POPS OVER THE SOUTHEAST TWO-THIRDS OF THE CWA THRU SATURDAY AFTERNOON...BUT CONDITIONS LOOK MOSTLY DRY SAT NIGHT - SUN NIGHT OTHER THAN A COUPLE ISOLATED CELLS OVER THE PLATEAU SUNDAY AFTERNOON. DIURNAL POPS SHOULD RETURN MONDAY AFTERNOON AS THE UPPER RIDGE FLATTENS OUT AND GULF MOISTURE RETURNS. WITH THE FLATTENING/WEAKENING RIDGE...AN ACTIVE NORTHWEST FLOW PATTERN WILL AGAIN RETURN TO THE LOWER OHIO RIVER VALLEY AND PERHAPS GIVE MIDDLE TN MORE ORGANIZED CONVECTION. FOR NOW WILL STICK WITH ISOLATED/LOW CHANCE DIURNALLY-DRIVEN CONVECTION MON-WED NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 74 94 75 90 / 30 60 60 60 CLARKSVILLE 73 91 74 90 / 20 50 50 60 CROSSVILLE 70 86 71 84 / 40 60 60 60 COLUMBIA 73 93 75 89 / 30 60 60 60 LAWRENCEBURG 73 93 73 88 / 30 50 60 60 WAVERLY 74 92 74 89 / 20 50 60 60 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && AL
Hazardous weather outlook, Jul 18, 5:13 AM CDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 513 AM CDT WED JUL 18 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-191030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 513 AM CDT WED JUL 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP TODAY AND TONIGHT. SOME STORMS WILL POSSIBLY BE STRONG TO SEVERE WITH HEAVY RAIN AND GUSTY TO DAMAGING WINDS. SOME LOCALIZED FLOODING WILL BE POSSIBLE WITH THE HEAVIER DOWNPOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL EXIST THURSDAY AND FRIDAY. ISOLATED STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP BOTH DAYS WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN
In the hours before
Special weather statement, Jul 18, 2:25 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
225 PM CDT WED JUL 18 2012
TNZ028-182015-
WILSON-
225 PM CDT WED JUL 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR WILSON COUNTY...
AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF LEBANON...MOVING SOUTHEAST
AT 5 MPH.
THIS STORM WILL BE NEAR...
WATERTOWN BY 315 PM CDT.
PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3612 8607 3604 8605 3596 8620 3597 8622
3596 8625 3597 8625 3597 8630 3598 8631
3618 8642 3627 8623
SHAMBURGERSpecial weather statement, Jul 18, 2:29 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
229 PM CDT WED JUL 18 2012
TNZ033-182030-
OVERTON-
229 PM CDT WED JUL 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR OVERTON COUNTY...
AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF LIVINGSTON...MOVING
SOUTHEAST AT 5 MPH.
THIS STORM WILL BE NEAR...
LIVINGSTON BY 310 PM CDT.
PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3646 8515 3643 8514 3641 8512 3631 8512
3622 8535 3645 8548 3650 8544 3650 8540
3649 8540 3649 8539 3651 8538 3653 8533
3652 8531 3654 8527
SHAMBURGERSpecial weather statement, Jul 18, 3:27 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
327 PM CDT WED JUL 18 2012
TNZ032-065-182115-
PUTNAM-WHITE-
327 PM CDT WED JUL 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR PUTNAM AND NORTHERN WHITE
COUNTIES...
AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COOKEVILLE...MOVING SOUTH AT 5 MPH.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3618 8534 3592 8536 3601 8566 3605 8568
3624 8555 3624 8553
SHAMBURGERSpecial weather statement, Jul 18, 3:37 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
337 PM CDT WED JUL 18 2012
TNZ007-008-182115-
ROBERTSON-SUMNER-
337 PM CDT WED JUL 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON AND SUMNER COUNTIES...
AT 334 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST
OF PORTLAND TO 8 MILES NORTH OF SPRINGFIELD...OR ALONG A LINE
EXTENDING FROM 21 MILES NORTH OF GALLATIN TO 8 MILES NORTH OF
SPRINGFIELD...MOVING SOUTHEAST AT 10 MPH.
THESE STORMS WILL BE NEAR...
SPRINGFIELD BY 405 PM CDT.
PORTLAND BY 410 PM CDT.
CROSS PLAINS BY 415 PM CDT.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3665 8622 3663 8620 3645 8623 3641 8689
3665 8703 3666 8659 3664 8656 3666 8651
3666 8635
SHAMBURGERLocal storm report, Jul 18, 3:43 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
343 PM CDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 1 S COOKEVILLE 36.14N 85.51W
07/18/2012 M0.50 INCH PUTNAM TN PUBLIC
&&
11Special weather statement, Jul 18, 4:50 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 450 PM CDT WED JUL 18 2012 TNZ094-095-182215- GILES-LAWRENCE- 450 PM CDT WED JUL 18 2012 ...SIGNIFICANT WEATHER ADVISORY FOR GILES AND LAWRENCE COUNTIES... AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF LORETTO...OR 12 MILES SOUTH OF LAWRENCEBURG...MOVING SOUTHWEST AT 10 MPH. PEOPLE IN LAWRENCE AND SOUTHWESTERN GILES COUNTIES...INCLUDING THE CITY OF LORETTO...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3500 8758 3533 8742 3516 8706 3499 8714 ROSE
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 11:04 AM CDT | Special Weather Statement | OHX | Cumberland | 41 min |
| Jul 18, 11:27 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 33 min |
| Jul 18, 11:54 AM CDT | Areal Flood Advisory | OHX | Cumberland | 111 min |
| Jul 18, 12:29 PM CDT | Special Weather Statement | OHX | DeKalb | 46 min |
| Jul 18, 1:21 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Warren | 39 min |
| Jul 18, 1:22 PM CDT | Severe Thunderstorm Warning | OHX | Coffee | 38 min |
| Jul 18, 1:40 PM CDT | Special Weather Statement | OHX | Bedford | 50 min |
| Jul 18, 1:59 PM CDT | Areal Flood Advisory | OHX | Coffee | 2 hr |
| Jul 18, 2:02 PM CDT | Special Weather Statement | OHX | Grundy | 58 min |
| Jul 18, 2:25 PM CDT | Special Weather Statement | OHX | Wilson | 50 min |
| Jul 18, 2:29 PM CDT | Special Weather Statement | OHX | Overton | 61 min |
| Jul 18, 2:59 PM CDT | Severe Thunderstorm Warning | OHX | Overton, Pickett | 31 min |
| Jul 18, 3:27 PM CDT | Special Weather Statement | OHX | Putnam | 48 min |
| Jul 18, 3:37 PM CDT | Special Weather Statement | OHX | Robertson, Sumner | 38 min |
| Jul 18, 3:41 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 49 min |
| Jul 18, 4:03 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton | 27 min |
| Jul 18, 4:14 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 31 min |
| Jul 18, 4:17 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson | 28 min |
| Jul 18, 4:41 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Houston, Montgomery, Robertson, Stewart | 34 min |
| Jul 18, 4:50 PM CDT | Special Weather Statement | OHX | Lawrence | 25 min |
| Jul 18, 4:56 PM CDT | Flash Flood Warning | OHX | Lawrence, Wayne | 3 hr |
| Jul 18, 5:28 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman | 32 min |
| Jul 18, 5:47 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson | 16 min |
| Jul 18, 5:51 PM CDT | Special Weather Statement | OHX | Humphreys | 24 min |
| Jul 18, 5:56 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys | 34 min |
| Jul 18, 6:00 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman | 30 min |
| Jul 18, 6:29 PM CDT | Special Weather Statement | OHX | Benton, Hickman, Humphreys | 31 min |
| Jul 18, 6:39 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Humphreys | 36 min |
| Jul 18, 6:49 PM CDT | Flash Flood Warning | OHX | Hickman, Humphreys, Perry | 2 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.